# SDR UIEA2020091841992

- Difficulty date: September 14, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,429 hours, 16,306 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 2 STATUS MSG.  PERFORMED FIM 21-26 F/T 808 TO BOX 1, MSG CLEARED.  NO FAULTS NOTED.  OPS NORMAL AT THIS TIME.
